# SDR DALA2025090106449

- Difficulty date: August 29, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 52,873 hours, 28,061 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Sleeve
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3152 CRACK SLEEVE UPPER POSITION AFT SHACKLES ON LH PYLON. CORRECTIVE ACTION: REPLACED SLEEVE UPPER POSITION AFT SHACKLES ON LH PYLON (1 EA) AS PER A320 FAM IPC 54-51-17-01. (1171780).
